On the density of the abundant numbers

Research output: Contribution to journalComment/debate

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)278-282
Number of pages5
JournalJournal of the London Mathematical Society
Volumes1-9
Issue number4
DOIs
Publication statusPublished - 1934

Fingerprint

Abundant number

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the density of the abundant numbers. / Erdős, P.

In: Journal of the London Mathematical Society, Vol. s1-9, No. 4, 1934, p. 278-282.

Research output: Contribution to journalComment/debate

@article{5c54116d22c4434bb4a94e894afb5048,
title = "On the density of the abundant numbers",
author = "P. Erdős",
year = "1934",
doi = "10.1112/jlms/s1-9.4.278",
language = "English",
volume = "s1-9",
pages = "278--282",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - On the density of the abundant numbers

AU - Erdős, P.

PY - 1934

Y1 - 1934

UR - http://www.scopus.com/inward/record.url?scp=0013518474&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013518474&partnerID=8YFLogxK

U2 - 10.1112/jlms/s1-9.4.278

DO - 10.1112/jlms/s1-9.4.278

M3 - Comment/debate

AN - SCOPUS:0013518474

VL - s1-9

SP - 278

EP - 282

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 4

ER -